Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Karen*

Help! Skin Oily Again On Accutane

Recommended Posts

I am currently 34 days into my treatment - 40mg/day Accutane. So far it has done nothing for my acne, except for the extreme dryness. When I was 15 days in, my skin was extremely dry, which I thought was a good thing because it meant the medication was working. And also it was really nice not having oily skin and having to blot throughout the day.

But today, suddenly I woke up to find the skin around my nose oily again. It's definitely not as bad as it used to be, but my skin is definitely not as dry and itchy anymore. Should I be worried that Accutane is not working for me?

I'm hesitant to increase my dosage, because if it's true that you should be taking 1mg/day/kg then I'm pretty much at my limit as I weight about 43 kg.

Has this happened to anyone else?

Share this post


Link to post
Share on other sites

You're still very early into treatment so your skin will fluctuate and such. Not everyone dries out at the same consistent rate so i wouldn't be alarmed.

Share this post


Link to post
Share on other sites

You're still very early into treatment so your skin will fluctuate and such. Not everyone dries out at the same consistent rate so i wouldn't be alarmed.

Well, that makes me feel a bit better to know, thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×